# SDR N6WA2014101004

- Difficulty date: October 10, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 27,400 hours, 19,835 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HANDLE CAUTION MSG.  INSPECTED PAX DOOR, NO DEFECTS NOTED.  OPERATIONS CHECKED OF PAX DOOR WARNING SYS OPERATIONS CHECKED GOOD IAW AMM 52-70-00.
